A uniform L estimate for complex Monge-Ampère equations

Sławomir Kołodziej, Gang Tian

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We show a priori L estimates for the solutions of the complex Monge-Ampère equation with respect to a sequence of Kähler forms degenerating in the limit. This is applied to prove the existence of generalized Kähler-Einstein metrics for some holomorphic fibrations by Calabi-Yau manifolds.

Original languageEnglish (US)
Pages (from-to)773-787
Number of pages15
JournalMathematische Annalen
Volume342
Issue number4
DOIs
StatePublished - Dec 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A uniform L<sup>∞</sup> estimate for complex Monge-Ampère equations'. Together they form a unique fingerprint.

  • Cite this